# SDR HNAA2023031100079

- Difficulty date: March 5, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH AND RH SPHERICAL BEARING HOUSINGS ARE OUT OF DIMENSIONAL TOLERANCE. REPAIRED IAW EO1-55-23-0044
